# SDR UIEA2014062700302

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BAC152245350004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL OF THE FLOOR EMER ESCAPE PATH LIGHTING TRACK COVER IS SCRATCHED, GOUGED, DISCOLORED & DIRTY.  R & R ALL FLOOR EMER ESCAPE PATH LIGHTING TRACK COVERS IAW AMM 33-51-00.
